# SDR SWIA201024354

- Difficulty date: June 7, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 19,630 hours, 16,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN. (FLT 6452)UNABLE TO DUPLICATE, OPERATIONAL CHECK NORMAL.
